MathSciNet Relay Station
MathSciNet bibliographic data
MR1067953 (91k:76130) 76M25 (35Q30 76D05)
Jauberteau, F.; Rosier, C.; Temam, R. A nonlinear Galerkin method for the Navier-Stokes equations. Spectral and high order methods for partial differential equations (Como, 1989). Comput. Methods Appl. Mech. Engrg. 80 (1990), no. 1-3, 245–260.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement